# SDR SWIA200921693

- Difficulty date: May 23, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 18,760 hours, 16,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6016 - FORWARD CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
